Sprintec hair loss

Common Questions and Answers about Sprintec hair loss

ortho-tri-cyclen

Hi! Polycystic ovary could itself be the cause of hair loss. This is usually do to hormonal imbalance. Correcting this imbalance can prevent hair loss. Please consult her gynecologist regarding this. Another common cause is dandruff. Iron deficiency anemia could be another cause. Correcting the cause will help in re-growth of lost hair. Do discuss this with her doctor. Take care!
However, I'm also concerned that going on a high-estrogen pill will cause MORE hair loss if I ever go off the pill, since going from a high-dose of estrogen to nothing is more of a disruption to your body. However, it does seem like the estrogen in the pills promotes a lot of hair growth, and since I do have to be on them for a long time it may be the better option? Any insights/information/suggestions would be appreciated.
I used to have a lot thicker hair, now it's very fine and relatively thin. After about 5 months being off the pill, the hair loss lessened, but regrowth has never come for me. Hair growth is hormonal so it only makes sense that some people may experience hair loss as a result of altering their hormonal state. Pregnant women often experience hair loss either during or after pregnancy. It does happen, though how to address your situation is always a personal decision.
Tri-Sprintec can affect your appearance and cause increased hair growth, loss of hair or freckling of your skin. It can cause nervousness, a headache and fatigue. These side effects are fortunately rather benign. However, they may become bothersome if they last for more than three days. In this scenario, phone your physicialo perhaps the mix is why your cramping.
Hi. I've been experiencing hot flashes, hair loss, dry eyes, and irregular periods since April. By June, the symptoms (Especially the hot flashes; I'm only twenty-four.), were starting to worry me, so I visited my doctor, and he ordered a thyroid test. My results came back completely normal. I shrugged everything off to stress and went on with my life. Unfortunately, the hot flashes became worse.
I'm not sure this is the right place for this question, but I'm sort of desperate. I've been experiencing hot flashes, hair loss, dry eyes, and irregular periods for about eight months. I'm only twenty-four, so these symptoms have been worrying me quite a bit. I visited my doctor in June, and he ordered a thyroid test. My results were completely normal. I shrugged everything off to stress and went on with my life. Unfortunately, the hot flashes became worse.
There are shampoos that can help with hair loss too like nioxin. Also PTSD can cause hair loss. Maybe try seeing a dermatologist. A friend of mind did and she got a diagnosis. I wish I knew more of how to direct you. Wishing you the best!!
0.8 -1.8 NG/DL She has hair loss in a quarter or more size on her crown, which prompted this bloodwork. Also, fatigue, heart palpitations, some finger tingling, leg cramps... She is seeing a dermatologist on Dec 8 and her gyne on Dec 21..also. We are new to this and should I get her in to see an Endocrinologist also? I just want the best right now. She has ALWAYS been heathly, no problems.
Drugs.com indicates the following possible issues with your prescribed meds, including what sounds like a slightly swollen esophagus - "Stop using levothyroxine and get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
I'm not sure this is the right place for this question, but I'm sort of desperate. I've been experiencing hot flashes, hair loss, dry eyes, and irregular periods for about eight months. I visited my doctor in June, and he ordered a thyroid test. My results came back completely normal. I shrugged everything off to stress and went on with my life. Unfortunately, the hot flashes became worse.
Your ferritin can drop quickly and with that kind of blood loss you can become anemic. Symptoms are pretty much the same as hypo; hair loss, extreme fatigue, heart palps, etc. Also, I would do an Endometrial Ablation versus a hysterectomy. It's less invasive, an in and out procedure, and you end up with no period or one that requires a pantyliner (if that) for 1-2 days during your cycle. Your OBGYN should be able to do the procedure.
Ive been living with PCOS since i was 18 after my periods disappeard(my parents thought i was pregnant loool) and i was putting on weight, suffering from hair loss and growing hair on my upper lip and from my side burns to around my jaw line. At the time my doctor said it was down to my weight and didnt really offer any solutions. A few years later at 23 after hair started growing down my neck i got soo fraustrated and decided to tackle my problem instead of accepting it.
I have been on the same birth control for about 7 years (the generic name is Sprintec). About a year ago, I started getting really sick during the inactive period week. I was getting nausea, diarrhea, and just feeling completely drained. My gyno switched me to a stronger pill (orth-tricyclan) in April 2013...
ever hear of this being irritated by pubic hair at the base of your partners penis? is it proposterious to think this could keep opening small cuts that could be there? i dont know how much longer this can go on, it been over 4 months. maybe thats not that long but it is to me!!!!! i almost feel stuipd to keep calling my dr. anymore advice on this situation?
I'll wait and see if you remain free of the devastating depression, hair loss, ovarian cysts, and loss of libido. I have most of those things too, and I'm not even on BC. Oh, and I bet you get pregnant within 6 months. Bet you anything. I know 2 other women who didn't like their forms of BC. They quit, and used "natural" methods. They were pregnant almost immediately.
I am so glad to have found this, I started on the pill nearly 9 years ago, at the beginning of this year I came off it as I had complete loss of libido and felt that my body needed a break. My periods were so painful it really affected my life so I went back on the pill (Micronor) about 6 weeks ago. It was only once I started taking the pill again I realised how rough it made me feel.
I was suffering from HAIR LOSS, depression, paranoid, falling, slurred speech, confusion, forgetful, nerve twitches, weight gain , felt like I was on a BAD drunk, hungry all the time, constipation . My family thinks I am a *****.. My Dr. took me off of 1-100 mg capsule with in 2 days I felt like a different person. During the first week I had headaches and nausea.
Normal period is usually 5 days. Symptoms included constipation, loss of appetite, some bloating, nausea, cramping, increased appetite. Took test came out negative. Would not think I am pregnant except for weird period. Not trying to get pregnant especially since my husband had a vasectomy 5 years ago, but concerned only because of weird period. I heard of men experiencing recanalization years after vasectomies. I never have periods like this.
However, since seeing my GP I have had two episodes of vaginal bleeding during bowel movements - seems like quite a lot of blood loss. Thought I was going mad so pleased to discover I am not alone! My hospital appointments are in September and I will mention this then. I will post the outcome in case it helps others. Incidentally I am 52 and my periods have started to become irregular (every 3 months) over the last year or so.
I am 23 and was diagnosed with PCOS when I was 15 years old. I struggled with weight gain, facial hair growth, skin discoloration, and infertility. The first time my husband and I saw a doctor was 3 years ago and he prescribed me clomid, at first 50 mg which I ovulated the first cycle but then never agian after that even with increased mg. We were so discouraged. The doctor prescribed me glucophage (1000 mg daily) and then we decided to take a break from treatment.
A deficiency of Lysine has been found to cause tiredness, lack of concentration, irritability, hair loss, anemia and reproductive problems. It has also been reported that too little lysine in a diet can result in kidney stones. Like all amino acids, lysine functions as a building platform for proteins. Lysine is key in the production of disease fighting antibodies, numerous enzymes, and hormones.
missing/absent periods, abnormal body hair growth, depression, weight gain and a deeper voice. I've also never had a cervical smear or pelvic exam done (for personal reasons), so I don't even know if I'm infertile or not (another symptom of PCOS). Hopefully, I'll get the answers I'm looking for this time next week.
The side effects i had are; mood swings (would cry over everything and nothing), acne (bad), hair loss(slight, but enough to notice-a brush full every other time i brush hair),the feeling that everyone hates me(i guess that would be anxiety)...and the list goes on and on. Most of these have cleared up in the 3 weeks it has been out. Although i have had several early pregnancy symptoms i am not gonna do the hpt until after i should miss a period...
MedHelp Health Answers